im on day 2 of sub and the first night (last night) i couldnt sleep very well. like 4.5 hours of sleep and driving home from work today i kept feeling like i was going to nod off. im on 8mg once daily in the morning. is this just from the lack of sleep the night b4 or is this a common side effect? if so how long should i expect this?
Does suboxone make anyone else feel extremely tired? like nodding off tired?
- 10 Nov 2010 by gixlz123
10 Nov 2010
Drowsiness is one of the many other side effects of taking suboxone, perhaps you should be able to get used to the med in a short while, if this side effect is too bothersome, please do talk to your doc/pharmacist who prescribed the med for alternate or change in dose. take care, be well & safe!
10 Nov 2010
Rajive is correct on both points, and it could be caused by what you suspect and what he listed. It also could be caused from you having gone thru the anxiety and emotional upheaval of trying to decide if you needed it, what to expect at the doctor's office, what it would be like to be on it as well as just the stresses of life at this point. You also will probably go thru about a 2 week adjustment period of the medicine getting in your system and being off the other opiates. You may also get a huge energy burst soon and decide to either clean your house, work or do busy work or maintenance, these are all experienced by first time subs users early in treatment. Congrats on your new life. If this side effect bothers you, get worse, does not get better or you have any other side effects or problems, call and report these to your subs doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
my husband and I are both trying to kick H, well its baltimore scramble so its not raw..anyways he is lucky enough to be in rehab, I am going to have ...
2 answers • 18 Jan 2010
i am 38 years old and feel extremely tired, depressed, no sex drive at all, no motivation and very tired. ( i meen tired). my t level was 90 and have ...
1 answer • 3 Sep 2010
I took a suboxone and have been throwing up for almost 12 hours I feel super sick I have no appetite anbd have a high drunk feel, I'm also tired ...
1 answer • 25 May 2011